brokenchordcansing Posted March 29, 2012 Share Posted March 29, 2012 I've been having a hard time trying to tolerate Parnate. In fact, I couldn't even handle 5mg at a time. To counter this, in the hopes of reaching a therapeutic dose, my p-doc prescribed me Valium 3x day. I took it this afternoon and it worked a charm - I could handle 10mg of Parnate (which would have previously induced intense overstimulation), no sweat. But where as Parnate usually improves my alertness and concentration, I ended up feeling incredibly spaced out. I have iADD, which makes reading hard enough as it is, but I could barely comprehend news articles under the influence of Valium. Is this a side-effect that some tolerance develops to, especially once a steady-state is achieved? Or should I try cutting back to 2.5mg of Valium? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.